| Catalog Number |
50000000 |
| Medical Device Problem Codes |
Insufficient Cooling (1130); Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the iqvia technician was onsite to execute the field action, but this arctic sun device was not cooling chiller temperature (t4) was 5.5c, outlet control temperature (t2) was 30.9c, mixing pump command (mpc) was at 100 percentage.Per wo notes, they discussed this was indicative of a failed mixing pump and would provide a depot repair quote.